No Cover Image

Journal article 490 views 41 downloads

Renormalized entropy solutions of stochastic scalar conservation laws with boundary condition / Jiang-lun, Wu

Journal of Functional Analysis, Volume: 271, Issue: 8, Pages: 2308 - 2338

Swansea University Author: Jiang-lun, Wu

Published in: Journal of Functional Analysis
ISSN: 00221236
Published: 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa29532
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 8
Start Page: 2308
End Page: 2338